User Profile
I took NextChoice on October 1st. On October, 9th I experience spotting/bleeding. It seemed to have stopped on October 16th...but my period started the following day. Is it normal to have spotting/bleeding after taking NextChoice for a week?


Did you find this post helpful?
|

User Profile
replied October 20th, 2010
Early Pregnancy Signs and Symptoms Answer A16792
Hi, and thanks for your medical question on eHealth forum!

Normal there is spotting after taking the emergency contraceptive. Thereafter the periods can come earlier than expected or on date but heavier or they can even get delayed. So it is normal. Hope this helps. Take care!



|
Did you find this post helpful?
Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.